I took 2x300mg of Calcium Lactate with Atorvastatin 10mg (at 10.00pm daily) and in 10 minutes I will have bad headache, drowsy and feels like vomiting. I will have to take pain killer to ease the headache although it will not stop even until the next day and I will then feel litergic the next two days sometimes more. so I will stop taking Calcium within those days or I will be feeling so bad that I just lie down in bad. FYI, I am also taking Cadiprin 100mg, Diovan 80mg and Bisoprolol 2.5mg that I took 10.00 am everyday. I am sufferng from AF. Please help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Posted 19 Aug 2010 • 1 answer
Posted 9 Mar 2015 • 1 answer
Calcium Channel Blockers? what CCB is the least likely to cause severe nausea and headaches? Procar?
Posted 23 Feb 2017 • 0 answers
Posted 15 days ago • 0 answers